Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

On mirena, had light periods followed by nausea, sick feeling, have mood swings. Is this normal?

I have the mirena . I have had it for about 3 yrs now. My periods are usually light and sometimes, though not frequently non existent. a few days ago I got my period . It was just a little brown spotting primarily when I wiped. It lasted about a day and a half. Now a few days later, I feel very nausea but not all over sick feeling. I m tired but not from lack of sleep, and I am moody, I feel like crying and puching something which isn t really like me at all. What is going on with me? Is this normal?
Asked On : Fri, 27 Jul 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
it would be good if you have mentioned your age and about your reproductive life
get your Haemoglobin %
if it is less then you are anaemic...anaemia brings you depression,irritability,feeling of being unwell,crying,anger etc
if it is severe and went unnoticed it becomes a problem
brown spotting may also be due to less hb in your blood
dont get streesed out
do good exercise or yoga or meditation
enjoy life
thank you
Answered: Fri, 27 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor